# SDR MASA200600622

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 5,769 hours, 4,065 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6611 SEA - SPOILER STAB FAULT STATUS MESSAGE.  PERFORMED SPOST TEST WITH CREW.  OP'S CHECK GOOD.
